Jump to content
CrazyBoards.org

Pristiq side effects


Recommended Posts

Hi, I am new to this board and have some questions for anyone who has started taking pristq, 50 mg. I am on my 6th day and I feel like I am in a "Fog". Not sleeping thru the night....wake up a lot. But, don't want to get up at all. I slept 12 hours on and off last night. I also have a headache and the back of my neck hurts. I have nausea about an hour or two after I take it. I have been taking it in the evening. Today I feel very anxious and jittery. I am trying to decide if I should ride it out and continue or stop this drug. I was on Prozac for many years and felt is had stopped working for me. Do these side effects stop after awhile? Can't feel like this every day!!!! UGE... Please help. ;)

Link to comment
Share on other sites

Hi, I am new to this board and have some questions for anyone who has started taking pristq, 50 mg. I am on my 6th day and I feel like I am in a "Fog". Not sleeping thru the night....wake up a lot. But, don't want to get up at all. I slept 12 hours on and off last night. I also have a headache and the back of my neck hurts. I have nausea about an hour or two after I take it. I have been taking it in the evening. Today I feel very anxious and jittery. I am trying to decide if I should ride it out and continue or stop this drug. I was on Prozac for many years and felt is had stopped working for me. Do these side effects stop after awhile? Can't feel like this every day!!!! UGE... Please help. ;)

Nausea is a reported side effect, but I think that's one that usually goes away.

The headache, neckache, and overall fogginess during the day could all be a result of what's sounding like insomnia as a side effect. If you can't start getting some restful sleep soon, it might be good to ask your doctor about taking it in the morning. Nausea during the day sucks, but you have to sleep.

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...